Alert archive / Illinois / Flash Flood Warnings in 2018

Flash Flood Warning 8, NWS Quad Cities, IA

June 18, 2018Jo Daviess County, Stephenson County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jun 18, 2018, 7:41 PM CDT for Jo Daviess County, Stephenson County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2018, 7:41 PM CDT (00:41 UTC)
Expired
Jun 19, 2018, 1:45 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Jo Daviess County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 93 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:30 PM CDTFLASH FLOODFreeport, IL2 TO 3 FEET OF WATER IN SOME INTERSECTIONS. 4 INCHES OF RAIN SINCE 5 PM.
Jun 19, 12:09 AM CDTHEAVY RAIN 4.43 Sw Winneshiek, ILSTORM TOTAL SO FAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WGUS53 KDVN 190041
FFWDVN
ILC085-177-190645-
/O.NEW.KDVN.FF.W.0008.180619T0041Z-180619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
741 PM CDT MON JUN 18 2018

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Jo Daviess County in northwestern Illinois...
  Stephenson County in northwestern Illinois...

* Until 145 AM CDT Tuesday.

* At 741 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Freeport, Galena, Lena, Bellevue, Stockton, East Dubuque, Warren,
  Hanover, Pearl City, Elizabeth, Cedarville, Davis, Woodbine,
  Dakota, German Valley, Scales Mound, Apple River, Winslow, Rock
  City and Menominee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4250 8940 4220 8940 4219 9032 4225 9042
      4233 9042 4238 9047 4249 9066 4251 9064

$$

Ervin
3 follow-up statements
607 
WGUS73 KDVN 190217
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
917 PM CDT MON JUN 18 2018

ILC085-177-190645-
/O.CON.KDVN.FF.W.0008.000000T0000Z-180619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-Stephenson IL-
917 PM CDT MON JUN 18 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR JO
DAVIESS AND STEPHENSON COUNTIES...

At 915 PM CDT, trained weather spotters reported thunderstorms 
producing heavy rain in Freeport. 3.1 inches of rain have fallen. 
Flash flooding is expected to begin shortly. Other areas along and 
just north of Highway 20 may have had as much as 4 inches of rain 
since 6 PM. More heavy rain will fall, with up to 2 inches of 
additional rain through Midnight.

Some locations that will experience flooding include...
Freeport, Galena, Lena, Bellevue, Stockton, East Dubuque, Warren,
Hanover, Pearl City, Elizabeth, Cedarville, Davis, Woodbine, Dakota,
German Valley, Scales Mound, Apple River, Winslow, Rock City and
Menominee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4250 8940 4220 8940 4219 9032 4225 9042
      4233 9042 4238 9047 4249 9066 4251 9064

$$

Ervin
757 
WGUS73 KDVN 190507
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1207 AM CDT TUE JUN 19 2018

ILC085-177-190645-
/O.CON.KDVN.FF.W.0008.000000T0000Z-180619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-Stephenson IL-
1207 AM CDT TUE JUN 19 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR JO
DAVIESS AND STEPHENSON COUNTIES...

At 1204 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Up to 4 inches of rain have 
fallen. Law enforcement and emergency management report minor 
ponding water on roads, but no flash flooding through midnight. 
However, flash flooding is still possible with additional rounds of 
storms early this morning.

Additional rainfall amounts around an inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4250 8940 4220 8940 4219 9032 4225 9042
      4233 9042 4238 9047 4249 9066 4251 9064

$$

RP Kinney
345 
WGUS73 KDVN 190642
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
142 AM CDT TUE JUN 19 2018

ILC085-177-190649-
/O.EXP.KDVN.FF.W.0008.000000T0000Z-180619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-Stephenson IL-
142 AM CDT TUE JUN 19 2018

...THE FLASH FLOOD WARNING FOR JO DAVIESS AND STEPHENSON COUNTIES
WILL EXPIRE AT 145 AM CDT...

Scattered thunderstorms will continue during the early morning 
hours. However, the threat for intense, prolonged rain that caused 
flash flooding Monday evening has lessened. Motorists should remain 
alert for minor ponding water on roads, and lingering high water 
along creeks and streams that may encroach onto roadways. Please 
continue to heed any remaining road closures.

LAT...LON 4250 8940 4220 8940 4219 9032 4225 9042
      4233 9042 4238 9047 4249 9066 4251 9064

$$

RP Kinney

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 7:09 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 18, 7:09 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
709 PM CDT Mon Jun 18 2018

.UPDATE...
Issued at 710 PM CDT Mon Jun 18 2018

Have allowed the heat headlines to expire with loss of peak
heating temperatures will gradually decrease. In the meantime, a
cold front continues to sag into our northern cwa with numerous
showers and thunderstorms occurring along the Highway 20 corridor.
An outflow boundary seen on Doppler radar was pushing southward
to about Highway 30. Shear is very weak but PWAT's are near 2.30
inches so torrential rainfall has been occurring. At some
locations over an inch of rain has fallen in only 15 minutes!
Thunderstorms should continue to develop southward this evening
with the front. Any training of storms may result in flash flooding.

&&

.SYNOPSIS...
Issued at 310 PM CDT Mon Jun 18 2018

Cold front extends from southern WI through northern IA. Hot
and humid conditions persist south of the front, with afternoon
heat index values once again topping out around 100 to 105
degrees. The front will sag down into the region over the next
24-36 hours and change the forecast concerns from heat to hydro.

&&

.SHORT TERM...(This Evening through Tuesday)
ISSUED AT 310 PM CDT Mon Jun 18 2018

Front will sag down into the region and combine with abundant
moisture for increasing chances for showers and storms.
Initially late this afternoon into evening the main focus for
showers and storms looks to reside north of I-80 ahead of surface
cold front, and this could eventually develop further south
this evening with veering branch of LLJ and any potential
boundaries. Otherwise, expect another area of widespread storms
from NE into western IA moving east/northeast attendant to
shortwave ridging up backside of upper ridge. Between this
activity and potential for additional warm advection wing will
see precipitation chances increase again overnight into Tuesday
AM, with areas especially near/north of I-80 most favored at
this time. Despite strong instability, severe weather potential
appears low due to weak shear. Main severe weather concern would
be strong gusty winds with any organized multicells with precip
loading given high moisture laden environment. Anomalously high
PWATs of around 2 inches supports concern for heavy rain, and
will have to watch for any repeated activity with westerly 850 mb
low level jet favorable for backbuilding. Should this occur could
see some localized amounts in excess of 2+ inches and possibility
of flash flooding.

Expect some redevelopment of showers and storms Tuesday afternoon
with potential MCV and front in proximity. Once again heavy rain
will be the main concern although will have to  watch for
augmentation of wind fields from MCV leading to more shear and
potentially better prospects of a few severe storms, especially
south of I-80 in stronger instability near frontal zone. Still very
humid/muggy and possibly close to advisory criteria for heat over
far southeast IA, northeast MO and west central IL Tuesday afternoon
where heat index values could be in the upper 90s to near 100 depending
on trends of convection and clouds.

.LONG TERM...(Tuesday Night through Monday)
ISSUED AT 310 PM CDT Mon Jun 18 2018

High confidence on storms occurring this week. Low confidence on
timing/placement of storms and rainfall amounts. Temperatures will
also be cooling down.

Tuesday night/Wednesday
Assessment...High confidence on storms, low confidence on timing
and placement of storms/heavy rainfall.

Where the organized thunderstorm complex develops Tuesday night is
dependent upon where the previous night complex develops. Here the
models vary greatly with their respective solutions. A reasonable
guess is further south than the previous night. If correct that
would place the central and possibly southern sections of the area
at risk.

Right now the model consensus has chance to likely pops with the
southern half of the area having the higher pops.

Wednesday night/Thursday
Assessment...High confidence on storms, low confidence on timing
and placement of storms/heavy rainfall.

The situation Wednesday night/Thursday is dependent upon what occurs
Tuesday night/Wednesday. The models vary considerably on their
solutions but the organized thunderstorm complex Wednesday
night/Thursday should be further south than the previous night. As a
result, the model consensus has slight chance to likely pops with
the highest pops across the southwest half of the area.

Thursday night on...

Thursday night through Friday night
Assessment...high confidence on storms, low on timing/placement

Thursday night through Friday night an upper level low will slowly
move through the Midwest. Deep moisture will be pulled into the
upper low from the south producing several rounds of additional
storms. The potential is there for locally heavy rainfall given a
likely tropical moisture connection.

Right now the model consensus has chance to likely pops Thursday
night and Friday with slight chance to chance pops Friday night.

Saturday
Assessment...medium confidence

Saturday potentially could be a dry day for the area as high
pressure builds into Wisconsin and the front gets pushed south into
Missouri and southern Illinois. The model consensus has slight
chance pops east of the Mississippi and across the far south.

Saturday night through Monday
Assessment...low confidence

The global models vary on their solutions in bringing the frontal
boundary back north into the area. Upper level disturbances in the
flow aloft are expected to provide sufficient forcing to help
generate additional round of showers and thunderstorms.

Right now the model consensus has slight chance to chance pops in
each period from Saturday night through Monday. However, not
everyone will see rain so the potential is there for some areas to
remain dry the entire weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
ISSUED AT 640 PM CDT Mon Jun 18 2018

Cold front to sag south into the region tonight and Tuesday
accompanied by increasing chances for showers and storms. Timing
into the TAFs is one of the primary challenges, but there looks to
be two general windows of main activity the first through early
evening (with greatest coverage suggested over northeast IA and
more widely scattered to the south), and the second late tonight
into Tuesday (especially along/north of I-80). Through this
evening expect VFR to dominate with periods of MVFR to IFR within
the showers and storms. Late tonight and Tuesday with boundary,
cooler air and abundant moisture will likely see some low clouds
post frontal which coupled with precipitation will likely bring
fairly widespread MVFR and areas of IFR conditions. Southwest
winds ahead of the front then northeast to east with the passage
of the front. Wind speeds will be generally less than 10 knots.

&&

.HYDROLOGY...
ISSUED AT 310 PM CDT Mon Jun 18 2018

An extended period of wet weather will be seen across the
area this week. There is high confidence on storms occurring but
low confidence on the timing/placement of rainfall amounts.

At a minimum, within bank rises on area rivers will be seen on
rivers across eastern Iowa and northern Illinois. Rivers that are
already high or in flood may see water levels rise again.

Iowa river...

The crest on the lower Iowa river is currently working through
Wapello and will move through Oakville tonight and Tuesday.

Cedar river...

Conesville continues to slowly fall.

Wapsipinicon river...

Dewitt has crested but the river will remain between 11.5 and 11.8
feet for the next two days before falling.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...Haase
SYNOPSIS...McClure
SHORT TERM...McClure
LONG TERM...08
AVIATION...Haase
HYDROLOGY...08
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
729 PM CDT Mon Jun 18 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-200030-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
729 PM CDT Mon Jun 18 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TONIGHT

Thunderstorms will increase in coverage tonight, especially along
and north of Interstate 80. The main risk will be torrential rain
and flash flooding. There is a marginal risk of severe storms
north of Highway 34, with isolated damaging wind and small hail
the main threats.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Thunderstorms are expected to redevelop on Tuesday and move
across much of the area through Tuesday evening. Some of these
storms may become strong to severe with damaging wind the primary
concern. The Storm Prediction Center has placed areas south of
the Highway 20 corridor in a marginal risk for severe weather on
Tuesday. Heavy rainfall will also be a threat Tuesday, possibly
producing localized flash flooding and aggravating ongoing river
flooding.

Although not quite reaching Heat advisory criteria, areas along
and south of the highway 34 corridor in southeast Iowa, northeast
Missouri, and west central Illinois may have heat index readings
in the mid to upper 90s on Tuesday before storms hit the area and
cool things down later in the afternoon.

There will be periodic chances for thunderstorms from Wednesday
through Saturday. The predictability of severe weather for those
mid to late week days remains low at this time. But additional
rounds of moderate to heavy rainfall may lead to flooding problems.

Flooding is expected to continue on some area tributary rivers.
Rounds of heavy rainfall may also cause additional river sites to
rise later this week. Please see the latest Flood Statements and
Flood Warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, especially north of
Interstate 80.

Haase

In the hours before

Local storm report, Jun 18, 5:45 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HEAVY RAIN       FREEPORT                42.29N 89.63W
06/18/2018  M1.00 INCH       STEPHENSON         IL   TRAINED SPOTTER

            ONE INCH OF RAIN IN 15 MINUTES.

&&

HAASE
Special weather statement, Jun 18, 6:18 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
618 PM CDT MON JUN 18 2018

ILC015-085-177-190000-
Jo Daviess-Carroll-Stephenson-
618 PM CDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JO DAVIESS...
NORTHEASTERN CARROLL AND STEPHENSON COUNTIES UNTIL 700 PM CDT...

At 618 PM CDT, a strong thunderstorm was located over Cedarville, or
near Freeport, moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4250 8940 4220 8940 4220 8969 4216 8969
      4220 9005 4251 8987
TIME...MOT...LOC 2318Z 284DEG 21KT 4235 8960

Ervin
Special weather statement, Jun 18, 6:37 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
637 PM CDT MON JUN 18 2018

IAC055-061-105-190015-
Dubuque-Jones-Delaware-
637 PM CDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN DUBUQUE...NORTHWESTERN
JONES AND DELAWARE COUNTIES UNTIL 715 PM CDT...

At 637 PM CDT, a strong thunderstorm was located over Delaware, or
near Manchester, moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Manchester, Dyersville, Monticello, Epworth, Farley, Earlville,
Hopkinton, Delhi, New Vienna, Worthington, Holy Cross, Ryan, Greeley,
Luxemburg, Rickardsville, Delaware, Bankston, Oneida, Bankston Park
and Cottage Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4259 9084 4218 9115 4226 9137 4230 9137
      4229 9148 4233 9158 4262 9134
TIME...MOT...LOC 2337Z 285DEG 17KT 4247 9133

Ervin
Special weather statement, Jun 18, 6:52 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
652 PM CDT MON JUN 18 2018

ILC015-177-190030-
Carroll-Stephenson-
652 PM CDT MON JUN 18 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CARROLL
AND STEPHENSON COUNTIES UNTIL 730 PM CDT...

At 651 PM CDT, strong thunderstorms were clustered over Dakota, or
near Freeport, moving east at 25 mph.

Locations impacted include...
Freeport, Lena, Pearl City, Cedarville, Davis, Dakota, German Valley,
Winslow, Rock City, Ridott, Buena Vista, Rock Grove, Oneco,
Orangeville, Eleroy, Damascus, Lake Le-Aqua-
na State Park, Mc Connell, Scioto Mills and Winneshiek.

Very heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4250 8940 4220 8940 4220 8969 4216 8969
      4216 8984 4243 8993 4251 8993
TIME...MOT...LOC 2351Z 277DEG 24KT 4236 8958

Ervin
Special weather statement, Jun 18, 7:11 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
711 PM CDT MON JUN 18 2018

IAC061-190100-
Dubuque-
711 PM CDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT DUBUQUE COUNTY UNTIL 800 PM
CDT...

At 711 PM CDT, a strong thunderstorm was located over Dyersville, or
19 miles west of Dubuque, moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Dubuque, Asbury, Dyersville, Epworth, Farley, Peosta, New Vienna,
Worthington, Rickardsville, Sherrill, Centralia, Sageville, Bankston,
Durango, Graf, Dubuque Regional Airport, Bankston Park, Rockdale,
Cottage Hill and New Wine Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4259 9069 4254 9064 4251 9064 4248 9066
      4244 9058 4238 9057 4238 9113 4257 9113
      4263 9070
TIME...MOT...LOC 0011Z 264DEG 20KT 4248 9107

Ervin
Local storm report, Jun 18, 7:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
718 PM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       4 ENE FREEPORT          42.32N 89.58W
06/18/2018  M2.30 INCH       STEPHENSON         IL   TRAINED SPOTTER

            RAINFALL SINCE 5:30 PM.

&&

PS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:23 PM CDTSpecial Weather StatementDVNBureau52 min
Jun 19, 6:39 AM CDTSpecial Weather StatementDVNCarroll, Stephenson66 min
Jun 19, 9:13 AM CDTRiver Flood WatchDVNHenry, Rock Island, Whiteside12 hr
Jun 19, 9:13 AM CDTRiver Flood WatchDVNHenry, Rock Island35 hr
Jun 19, 2:25 PM CDTSpecial Weather StatementDVNHenry65 min
Jun 19, 2:34 PM CDTSevere Thunderstorm WarningDVNHenry41 min
Jun 19, 2:38 PM CDTSevere Thunderstorm WarningDVNHenry52 min
Jun 19, 2:54 PM CDTSpecial Weather StatementDVNBureau66 min
Jun 19, 3:01 PM CDTSevere Thunderstorm WarningDVNBureau44 min
Jun 19, 3:09 PM CDTSevere Thunderstorm WarningDVNHenry30 min
Jun 19, 3:36 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam54 min

Nearby

Flash Flood Warnings in Illinois, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.